# SDR AALA20141229003

- Difficulty date: December 16, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 66,367 hours, 10,395 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T52157
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK UNDER M1 LAVATORY AT BS 728 LBL 88.5 WL 199.  REPAIRED SEAT TRACK BETWEEN BS 708 - 753, LBL 88.5, WL 199 IAW SRM 53-00-52-2R 3 & EA-53-037898.
